Library Header Image
LSE Research Online LSE Library Services

Maximum penalized quasi-likelihood estimation of the diffusion function

Hamrick, Jeff, Huang, Yifei, Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Taqqu, Murad S. (2011) Maximum penalized quasi-likelihood estimation of the diffusion function. Quantitative Finance, 11 (11). pp. 1675-1684. ISSN 1469-7688

Full text not available from this repository.
Identification Number: 10.1080/14697688.2011.615212


We develop a maximum penalized quasi-likelihood estimator for estimating in a non-parametric way the diffusion function of a diffusion process, as an alternative to more traditional kernel-based estimators. After developing a numerical scheme for computing the maximizer of the penalized maximum quasi-likelihood function, we study the asymptotic properties of our estimator by way of simulation. Under the assumption that overnight London Interbank Offered Rates (LIBOR), the USD/EUR, USD/GBP, JPY/USD, and EUR/USD nominal exchange rates, and the 1-month, 3-month Treasury bill yields, and 30-year Treasury bond yields are generated by diffusion processes, we use our numerical scheme to estimate the diffusion function.

Item Type: Article
Official URL:
Additional Information: © 2011 Taylor & Francis
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Date Deposited: 30 Nov 2017 11:39
Last Modified: 16 May 2024 01:23

Actions (login required)

View Item View Item